# SDR DALA2022101706689

- Difficulty date: October 15, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,497 hours, 38,108 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 A.D.//A.A. DAMAGES WERE FOUND ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW: HOLE #11 GOUGE ON FITTING AT 6 O CLOCK POSITION, HOLE #15 GOUGE ON FITTING AT 6 O CLOCK POSITION, HOLE #13 CORROSION ON SKIN BTW 2 TO 3 O CLOCK POSITION AND FITTING BTW 8 TO 10 O CLOCK POSITION, HOLE #17 CORROSION ON SKIN BTW 2 TO 4 O CLOCK POSITION AND FITTING BTW 9 TO 10 O CLOCK POSITION, IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00421: OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP AND DIAG BRACEWERE REPAIRED PER PRI 602507-14 REV 1 AND ER/A602507- 14 REV. ORIG. (2453428)
